# SDR DALA2015102306405

- Difficulty date: October 22, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 52,732 hours, 23,889 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLEAT FRAME 26 LT IN FWD CARGO COMPARTMENT BETWEEN STR 41L TO STR 42L. REPLACED CLEAT ON FRAME 26 IN FWD CARGO COMPARTMENT BETWEEN STR 41L TO STR 42L IAW SRM 51-72-11 AND DWG D53230324.
